# SDR SWIA202265019

- Difficulty date: January 7, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR AFT DOOR TRACK IS WORN AT THE TOP ENDS.    (C-CHECK RO 3/14/2022)    FOUND  THE CARGO DOOR TRACK OUT OF LIMITS REF CRJ SRM 200 53-00-00 FIG 101. REMOVED AND INSTALLED NEW CARGO DOOR AFT DOOR TRACK AND RESTORED FINISH. REF: CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21, CRJ200 SRM 51-21-16 AND DWG. NO. 601R35207 REV-W / COMPLIED WITH 51-900-1003-SKY.LEAK CHECKS GOOD
